Atripla and Neuropathy
Jan 21, 2011
I am a newly infected and have been on Atripla since November with significant improved numbers. CD4 at 364 and VL at 252 after 6 weeks of treatment. However I have begun to feel some tingling in my left arm wrist area. Can Atripla cause neuropathy? And would L carcenite supplements be advised to prevent? Thanks
Response from Dr. Henry
HIV drug related neuropathy generally appears in the toes/feet usually bilaterally. The drugs in Atripla do not often cause neuropatahy. Drug related neuropathy would very rarely involve the left arm as you desribe so most likely due to other factor/disease. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sore On Tongue?
- Is Groin Pain A Symptom Of HIV?
- Is Itchy Scrotum An Acute Symptom Of AIDS?
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.